Boundary estimates for elliptic systems with L1-data

Haïm Brezis, Jean Van Schaftingen

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

We obtain boundary estimates for the gradient of solutions to elliptic systems with Dirichlet or Neumann boundary conditions and L 1-data, under some condition on the divergence of the data. Similar boundary estimates are obtained for div-curl and Hodge systems.

Original languageEnglish (US)
Pages (from-to)369-388
Number of pages20
JournalCalculus of Variations and Partial Differential Equations
Volume30
Issue number3
DOIs
StatePublished - Nov 2007

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Boundary estimates for elliptic systems with L1-data'. Together they form a unique fingerprint.

Cite this